# SDR UHLA2013052100222

- Difficulty date: May 21, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 23,380 hours, 13,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Latch
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT LATCH FITTING ON FWD SIDE. R & R FWD CARGO CUTOUT LOWER BEAM.  MAJOR REPAIR.
